# SDR UPS08M53268

- Difficulty date: August 26, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 36,453 hours, 6,992 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C LEFT WING L/E STRINGER CRACKED XFS 669.  REMOVED, FABRICATED, AND INSTALLED STRINGER IAW DWG ARB1180 AND MD-11 SRM 51-35-01 TABLE 1, 51-33-01 PARAGRAPH 6.
